# SDR DALA13029173216

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK, FWD PAX CABIN BETWEEN FR 20 TO FR 24 AND -Y1292 L=3.00", W=0.500",D=0.005" APPROX, REPLACED SEAT TRACK FWD PAX CABIN BETWEEN FR 12 TO FR 24 AND -Y1292 AND FASTENERS IAW SRM 51-72-11 AND DWG D53112812.
